ETHICS Ibuprofen 200mg F/Coat 20tab

$7.99
  • ETHICS Ibuprofen 200mg F/Coat 20tab

ETHICS Ibuprofen 200mg F/Coat 20tab

$7.99
  • Description

Ibuprofen (same active ingredient as Nurofen) Used to lower temperature, relieve pain and reduce inflammation. Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia.

Active Ingredients

Ibuprofen 200mg

Safety Information

Not suitable for children under 12 years of age. Always read the label. Use only as directed. If symptoms persist for longer than 3 days consult your doctor.

If the condition persists and does not resolve, contact your doctor. Do not take overdosage as it could worsen the situation and can lead to other health-related issues.